I was wondering why do you have to use Cyclo orally and not opt for something much safer like corticosteroids which have very potent immunosuppressive properties but only locally.
Cotsarialis noted that Kligman had observed some de noveau hair follicle formation back in the seventies on some acne dermabrasion patients. These folks were probably given corticosteroids as pain relievers topically for this. I wondered about this possibility myself.
To be honest, with the 2 human “whack” hair growth cases associated with getfitinib being former chemo patients, the process looks like this:
Suppress immune system a great deal. Wound. Wait for re-epilithialization to take place, inhibit EGF for a period of time. That period of time might be as much as seven days or so if human skin forms the hairs on the same time table as the mouse skin does. In mice, the re-epilithialization takes place by day ten, but if wnt is inhibited from day 11-14, only a few hairs form. If wnt is inhibited from days 14-17, only a few hairs form. Only when wnt was not suppressed on days 11-17 did some 96 hair form in the little wounded area (a cm or so). Apparently during these “hair making days”, the process can be phucked up.
I only had enough cyclo for the first nine days. To be honest, I dont think I re-epilithialized until about day 8 or 9, just as I was running out. The amount of cyclo I took probably wasn’t enough either. To be honest, Im going to guess that the level of immuno suppression necessary post-epidermal disruption probably needs to be about 200 mgs, twice a day, for about 17 to 20 days to make sure that you fully re-epilithialize and the immune response is quashed for the entire “hair-making” period of about 7 days.
What threw me was that hair placodes formed and were detected by day 7 in the human skin experiment. SO I was thinking that 9-10 days would be “enough”, but after considering that using wnt on days 14-17 in the mice could pretty much screw up the whole process (either 2 or 3 hairs formed when this was done), Its probably necessary to be on cyclo and getfitinib a little longer than I wanted/hoped for. Getfitinib should only be necessary post-re-epilithialization, which would be —safely for most---- from about day 6 to day 14 or so just to make sure. The cyclo would probably help with the acne side effect which you’d certainly be getting by that time. Hyperkeratinization is legion with getfitnib. It induces an immune response that includes inflammation and ‘white-heads’.
At this date, my experiment in which I even abstained from head washing (except on day 8.5 post wounding), and used cyclo for nine days post wounding, and getfitinib from day 6 to day 10 or 11, would have to be classified as a total failure. Ive seen nothing. Its been a month since I did the wounding. I expect nada at this point. But I did try it for all of us and everybody now knows that those parameters are insufficient.